# SDR K11A2011090772203

- Difficulty date: July 17, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 57,152 hours, 36,663 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER ACTUATOR I/B SUPPORT FITTING CRACKED, 1X3 INCHES.
